Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What are the side-effects of hcg drops ?

I had tried the hcg diet and lost 15lbs. It s been 3 wks since I stopped taking the drops and I have noticed that on the inside of my bottom lips there appeared a couple of what looked like round sores that hurt when I use my toothpaste or mouthwash . And when I ate some pineapple it made the sore hurt and bleed . Are the side effects from the hcg drops? I noticed when I first took the drops it stung a little and if I accidently dropped it on my lips it really stung and hurt.
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  701
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your mouth sores don't appear to be related to HCG drops as these drops cause headaches,constipation,rash and moreover you have developed these sores 3 weeks after you stopped taking HCG drops.
The cause for your sores could be sharp edge of a tooth,teeth biting,salty and spicy foods,drugs like pain killers or alcohol,deficiency of iron,zinc,VIT C,VIT B12,and many viral or bacterial or amoebic infection.
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor